# SDR ASAA0782392

- Difficulty date: December 18, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- Aircraft time: 35,856 hours, 18,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591007127
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BY JETWAY.  REPLACED DAMAGED SECTION OF SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-04-12B.
